Tuesday, October 19, 2010


I don't need to visit a doctor whenever I have this skin allergy or dermatographism or "skin writing" (Dermatographic Urticaria) as it can be cured with antihistamines and it is not a life threatening disease. In most cases like for me it is only a minor annoyance where usually itching and swelling lasts for about 10-20 minutes.

But not until I had this pimple like rash on my face, scalp and chest....

with a night gel on affected areas

I have consulted a Doctor (Skin Specialist) last October 5 and he asked me if I have used an steroid based ointment/cream and he mentioned some of those products like Elocom, Dermovate et etc... Voila! I have used one of it...the Elocom Ointment...as suggested by a friend. The doctors said that steroid based ointment should not be applied on the face...which I did. I have used it as a moisturizer mixed with mustela emollient cream with the thought that it will help me get rid of my pimples.

Steroid based ointment once applied on the face may cause an allergy and the side effects will develop within few weeks....the same thing that happened on me...

after two weeks 

With this the doctor prescribed a medicine that will help remove all the steroids and I have to take it for 2 months plus the night/day gel and vitamins.

I can't wait to see my face look nice and pimple free again. So guys, never apply anything on your face without consulting a doctor.

No comments:


Related Posts with Thumbnails